# SDR GTIA020671

- Difficulty date: May 19, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT STATION 1130-1136 AND 1166-1170 L-30, CORROSION ON SKIN HIDDEN DAMAGE, FOUND AFTER LONGERON REMOVAL.  FABRICATED REPAIR DOUBLERS FOR SECTIONS 7, 8 AND 9 ALSO INCORPORATED DAMAGE ON 18-N-162 INTO REPAIR OF 7/8.  FABRICATED REPAIR DOUBLERS FOR SECTIONS 10 AND 4, OF ATTACHED DRAWINGS.  REMOVED DAMAGED AREA OF SECTION NR 10.  FABRICATED FILLER.  INSTALLED DOUBLER FOR SECTION NR 4 AND 10 AND FILLER FOR SECTION NR 10.  INSTALLED DOUBLERS FOR SECTIONS 7, 8, AND 9.  (M)
